Well, day one of new meds and all I can say is "Oh No!" ... I have felt terrible all day long. I did like the doctor said and ate a good breakfast! All day long I just felt weird - like a slight buzz, light headed, etc. Then about 3:30 I start feeling nauseous. We had to go pick our race packet up today and I had a plastic bag in my hands for the whole trip. As soon as we got back home, I went straight to the bathroom - I just knew I was about to throw up. But nothing happened, I just laid on the bathroom floor for about 30 minutes. Finally Ryle came in there and got me.
I feel so much better right now - not great, but better. I called Kim, a pharmacy friend, and she said this is normal! So now I'm saying a really big "OH NO" ... she said my body will eventually get used to the change and this will go away. Man I sure hope that day comes fast. And this is only on one pill a day. In two weeks I'm supposed to move up to two pills a day. I'm really scared about taking two, because one made me feel like poo! I'll keep you updated - hoping tomorrow is a much better day for me! I don't know how long I can keep taking a pill that makes me feel so sick!
Stirrup Queens Completely Anal List of Blogs That Proves She Really Missed Her Calling As A Personal Organizer